Lyapunov exponents of linear stochastic functional-differential equations. II. Examples and case studies

Scheutzow, Michael K. R., Mohammed, Salah-Eldin A. . The Annals of Probability 1997. 25 (3) :1210-1240

Locate this article in:

Bibtex

@article{CIS-322941,
  Author = {Scheutzow, Michael K. R. and Mohammed, Salah-Eldin A.},
  Title = {Lyapunov exponents of linear stochastic functional-differential
 equations. II. Examples and case studies},
  Journal = {The Annals of Probability },
  Volume = {25},
  Number = {3},
  Year = {1997},
  Pages = {1210--1240},
  Keywords = {}
}

Similar articles